# SDR P5CA9701338

- Difficulty date: June 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION, NR 2 PYLON CAP SKIN IS CORRODED AT NAC ST 221-222 LWBL 463.  REMOVED CORROSION IAW BOEING SRM 51-10-01 AND IS WITHIN LIMITS PER BOEING SRM 54-10-01 NON ROUTINE CARD S/N 6274.
